# SDR UALA2012052702952

- Difficulty date: May 25, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 33,203 hours, 14,705 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 759D000002
- Part serial: 86
- Condition: Malfunctioned
- Location: Pax Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT TEMP IS NOT CONTROLLABLE.  REPLACED PACK TEMP CONTROLLER, OPS CHECKED OKAY.
